# SDR W8PA970575

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT BS 294.5, LBL 12, WL 208 CHORD SCREW HEADS AND NUTPLATES.  REMOVED CORROSION FROM CHORD AND REPLACED WEB AT BS 294.5-312, LBL 12, WL 208 PER SRM 53-10-51.  (M)
